Each packet of TheraFlu Flu and Cold Medicine contains: acetaminophen 650 mg, pseudoephedrine hydrochloride 60 mg, and chlorpheniramine maleate 4 mg. Each packet of TheraFlu Flu, Cold & Cough Medicine also contains dextromethorphan hydrobromide 20 mg. Inactive ingredients: ascorbic acid, citric acid, D&C Yellow 10, natural lemon flavors, pregelatinized starch, silicon dioxide, sodium citrate, sucrose, titanium dioxide and tribasic calcium phosphate.
Sodium content: 25 mg per packet.
Provides temporary relief of the symptoms associated with flu, common cold and other upper respiratory allergies including: headache, body aches, fever, minor sore throat pain, nasal and sinus congestion, runny nose and sneezing. TheraFlu Flu, Cold & Cough Medicine also suppresses coughs due to minor throat and bronchial irritation.
: Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. May cause excitability especially in children. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, a breathing problem such as emphysema or chronic bronchitis, or difficulty in urination due to enlargement of the prostate gland, unless directed by a doctor.
Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
May cause marked drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.
A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache, consult a doctor. Do not take the Flu, Cold & Cough formula for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Drug Interaction Precaution: Do not take this product if you are now taking a prescription monoamine oxidase inhibitor [MAOI] (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Directions: Adults and children 12 years of age and over--dissolve one packet in 6 oz. hot water; sip while hot. One packet of Flu and Cold formula every 4 to 6 hours; one packet of Flu, Cold and Cough formula every six hours. Not to exceed 4 packets in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor. Microwave heating instructions: Add contents of packet and 6 oz. of cool water to a microwave-safe cup and stir briskly. Microwave on high 1 1 / 2 minutes or until hot. Do not boil water or overheat, and remember to stir liquid between reheatings. Sweeten to taste if desired.
How Supplied: TheraFlu Flu and Cold Medicine powder in foil packets, 6 or 12 packets per carton. TheraFlu Flu, Cold & Cough Medicine powder in foil packets, 6 or 12 packets per carton.